Stabilization of Nonlinear Switched Systems with Distributed Time-delay: The Discrete-time Case

被引:0
|
作者
Chaochen Wang
Xiaoli Fang
Lifeng Ma
Jie Zhang
Yuming Bo
机构
[1] Nanjing University of Science and Technology,School of Automation
关键词
Distributed time-delay; Hamilton-Jacobi inequality; nonlinear switched systems; stabilisation;
D O I
暂无
中图分类号
学科分类号
摘要
This paper investigates the stabilization problem of nonlinear switched systems subject to the distributed time-delay. The considered nonlinear switched systems are quite general whose dynamics are affected by both exogenous noises and distributed time-delay. The purpose of the addressed problem is to propose a state feedback control law such that, the closed-loop system is exponentially stable in the mean square sense and meanwhile, the required weighted L2 gain is achieved. By resorting to the Lyapunov functional method in combination with the average dwell time approach, sufficient conditions are provided for the existence of the desired control scheme in terms of the feasibility of certain Hamilton-Jacobi inequalities (HJIs). Within the established framework, the required feedback controller gains can be obtained by solving the series of HJIs. Finally, an illustrative numerical example is provided to demonstrate the effectiveness of the developed control algorithm.
引用
收藏
页码:3843 / 3852
页数:9
相关论文
共 50 条
  • [41] Robust stabilization of switched systems with time-delay
    Liu, XL
    Duan, GR
    [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, 2006, 13 : 819 - 826
  • [42] H∞ control for uncertain discrete-time switched systems with time-delay based on LMI
    Zhang, Y
    Duan, GR
    [J]. PROCEEDINGS OF THE SECOND IASTED INTERNATIONAL MULTI-CONFERENCE ON AUTOMATION, CONTROL, AND INFORMATION TECHNOLOGY - AUTOMATION, CONTROL, AND APPLICATIONS, 2005, : 309 - 313
  • [43] Stability Analysis and H∞ Model Reduction for Switched Discrete-Time Time-Delay Systems
    Liu, Zheng-Fan
    Cai, Chen-Xiao
    Duan, Wen-Yong
    [J]. MATHEMATICAL PROBLEMS IN ENGINEERING, 2014, 2014
  • [44] Observers design for switched discrete-time singular time-delay systems with unknown inputs
    Lin, Jinxing
    Gao, Zhifeng
    [J]. NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2015, 18 : 85 - 99
  • [45] Asymptotic stability and stabilization of discrete-time switched systems with time-varying delay
    Charqi, Mohammed
    Tissir, El Houssaine
    Boukili, Bensalem
    [J]. OPTIMAL CONTROL APPLICATIONS & METHODS, 2021, 42 (02): : 486 - 502
  • [46] Robust observer design for Lipschitz nonlinear discrete-time systems with time-delay
    Lu, Guoping
    [J]. 2006 9TH INTERNATIONAL CONFERENCE ON CONTROL, AUTOMATION, ROBOTICS AND VISION, VOLS 1- 5, 2006, : 991 - 995
  • [47] Stability of positive discrete-time systems with time-delay
    Kaczorek, T
    [J]. 8TH WORLD MULTI-CONFERENCE ON SYSTEMICS, CYBERNETICS AND INFORMATICS, VOL IX, PROCEEDINGS: COMPUTER SCIENCE AND ENGINEERING: I, 2004, : 321 - 324
  • [48] Stabilization analysis for discrete-time systems with time delay
    Liu, Zixin
    Lue, Shu
    Zhong, Shouming
    Ye, Mao
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2010, 216 (07) : 2024 - 2035
  • [49] Stabilization of Discrete-Time Switched Linear Systems
    Zhu Yanli
    Sun Yuangong
    [J]. PROCEEDINGS OF THE 31ST CHINESE CONTROL CONFERENCE, 2012, : 1488 - 1492
  • [50] Delay Dependent Local Stabilization Conditions for Time-delay Nonlinear Discrete-time Systems Using Takagi-Sugeno Models
    Silva, Luis F. P.
    Leite, Valter J. S.
    Castelan, Eugenio B.
    Feng, Gang
    [J]. INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS, 2018, 16 (03) : 1435 - 1447